MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL W/NDL 20X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL W/NDL 20X1-1/2 RB; PISTON SYRINGE
Model Number 309645
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 10 syringes 10ml ll w/ndl 20x1-1/2 rb experienced no label or missing label information which was noted prior to use.The following information was provided by the initial reporter: material no.: 309645, batch no.: 5246743.Syringes missing expiration date and lot numbers missing numbers/ hard to read.
 
Additional Manufacturer Narrative
H.6.Investigation summary : two photos of blister packs (p/n 309645) were received and evaluated.One photo displayed a fully sealed blister pack from batch 5246743.One photo displayed three blister packs with one from batch 7060550, one from batch 9143661, and one unknown.The different graphics and/or information between the packages shown in the photos is due to changes in fda requirements.The first change occurred in 2016, in which the udi must include the expiration date as shown on the package from batch 7060550.The second change occurred in 2018, in which the udi must include the product information as a 2d barcode as shown on package from batch 9143661.All the packages shown were in compliance with the labelling requirements at the time of manufacture.Additionally, the products have a 5-year expiration window.Batch 5246743 expires 8/31/2020.The reported defect was not identified in the photos received.A device history review was conducted for lot number 5246743.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that 10 syringes 10ml ll w/ndl 20x1-1/2 rb experienced no label or missing label information which was noted prior to use.The following information was provided by the initial reporter: material no.: 309645 batch no.: 5246743.Syringes missing expiration date and lot numbers missing numbers/ hard to read.

Brand Name
SYRINGE 10ML LL W/NDL 20X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9868325
Report Number1213809-2020-00197
Device Sequence Number16793457
Product Code FMF
UDI-Device Identifier30382903096450
UDI-Public30382903096450
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2020
Device Model Number309645
Device Catalogue Number309645
Device Lot Number5246743
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;